# SDR R61A2021120100952

- Difficulty date: November 15, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 44,598 hours, 27,890 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Angle
- Part number: 17066533001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND INTERNAL FUSELAGE CENTER SECTION III, SHEAR CLIP CORRODED ON FR88 BETWEEN STR 27-26R. INTERNAL FUSELAGE CENTER SECTION III, SHEAR CLIP REPLACED WITH NEW OF FR 88 BETWEEN STR 27-26R, CLIP INSTALLED IAW EMB  SRM 51-41-01 AND 51-41-02.
